# SDR ASOA2015070913301

- Difficulty date: June 14, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,549 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 20R CORRODED BETWEEN BS 319-333.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-11-001-001-A01, DWG SH670-31950, SRM 51-42-21-001-001-A01.
